Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/9601
Title: Increasing chains and discrete reflection of cardinality
Authors: Spadaro, Santi
Keywords: discrete setfree sequenceelementary submodelstrongly discretely LindelöfArhangel’skii Theorem
Issue Date: 2013
Publisher: EUT Edizioni Università di Trieste
Source: Santi Spadaro, "Increasing chains and discrete reflection of cardinality", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 45 (2013), pp. 73–82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
45 (2013)
Abstract: 
Combining ideas from two of our previous papers ([26]
and [27]), we refine Arhangel’skii Theorem by proving a cardinal inequality
of which this is a special case: any increasing union of strongly
discretely Lindelöf spaces without uncountable free sequences and with
countable pseudocharacter has cardinality at most continuum. We then
give a partial positive answer to a problem of Alan Dow on reflection
of cardinality by closures of discrete sets.
URI: http://hdl.handle.net/10077/9601
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.45 (2013)

Files in This Item:
File Description SizeFormat
Spadaro_RIMUT_45.pdf287.92 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

568
Last Week
0
Last month
1
checked on Jul 6, 2019

Download(s)

838
checked on Jul 6, 2019

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons